# SDR 2002FA0000240

- Difficulty date: January 3, 2001
- Submitted: February 22, 2002
- Operation: General aviation
- Aircraft: N4221E
- Make and model: Bbavia 7AC
- Aircraft serial: 7AC7151
- Engine: Cont A65*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1) RIGHT WING FRONT SPAR BETWEEN 3RD AND 4TH RIB ON FORWARD FACE OF SPAR A CRACK CROSSING 3 ANNUAL RINGS APPROXIMATELY 4 INCHES IN LENGTH.  2) LEFT WING LOOSE OR MISSING NAILS IN FRONT SPAR AS 3RD AND 4TH RIBS LOOSE OR MISSING NAILS IN FRONT AND REAR SPARS ADJACENT TO STRUT ATTACH FITTING AND OUTBOARD OF SAME.
